Sedacoron

Sedacoron Overdosage

amiodarone

Manufacturer:

Sandoz

Distributor:

Maxxcare

Marketer:

Mega Lifesciences
Full Prescribing Info
Overdosage
Little is known to date about acute overdose with amiodarone. On account of specific pharmacokinetics, overdose is possible in general only in the course of long-term therapy.
The symptoms are usually confined to sinus bradycardia, sinoauricular and nodal disturbances in stimulus conduction as well as tachycardia interrupting spontaneously.
Cases of torsades de pointes, cardiovascular failure and liver failure have been reported. Amiodarone-induced bradycardia is atropine-resistant. Temporary pacemaker monitoring may therefore possibly be necessary.
Treatment is symptomatic. In case of suspected overdose, the patient should be observed for a sufficiently long time in special view of the cardiac situation due to the pharmacokinetics of amiodarone.
Neither amiodarone nor its metabolites are dialysable.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in